Does anyone know how long this lasts? The Brintellix really has helped with my panic attacks.
ahromik; Sorry you're having problems but you are getting some relief with the new one. all you can do really is ride it out it is better normally for the doctor to slowly take you off the Effexor than make the switch so what you are having is side effects from the new medication that last from 1 to 2 week and probably withdrawals for the Effexor. But everyone is different. Let's just hope it is mostly a matter of getting used to the new medication. If it does get to bad call your doctor and see if they can add something to it and help you get through all of this . Chuck1957 It well get better we know that but if it gets too bad to give your doctor a call.
ANYONE TAKING bRINTELLIX IN THE USA GOING TO BE A NAME CHANGE. EVERYTHING IS GOING TO BE THE SAME BUT JUST FOR YOUR KNOLEGE HERE IS A BOX WARNING chuck1957
this could happen at anytime it does not say they are going to pull the old so they may use up what is out then you well see this. SO PAY ATTENTION. chuck1957
May 2, 2016 – Takeda Pharmaceuticals U.S.A., Inc. and Lundbeck announced that Brintellix (vortioxetine) will be marketed in the United States under the new name Trintellix (vortioxetine) effective June 2016. The change comes after receiving reports of name confusion in the marketplace between Brintellix and the anti-blood clotting therapy Brilinta (ticagrelor). The formulation, indication and dosages of Trintellix remain the same as that of Brintellix.
ahromik; GOOD GLAD SHE GOT EVERYTHING CHANGED here is some things you should also know take this medication about the same time each day. And which ever you pick always do it the same you can take it with or without food. so which every you do stick with that way to help blood level. ALSO about the itching it does say that this is common and goes away but if it turns to hives tell the doctor. but the itching like some of the other side effects goes away within 1 or 2 weeks. ALSO lots of drug interactions with this medication so make sure you ask or tell the doctor of anything else you are taking. DO NOT TAKE ANY ASPIRIN, OR ANTIINFLAMMATORY MEDICATIONS LIKE MOTRIN,ADVIL,PLAIN ASPIRIN AND LOOK FOR IT IN ANYTHING YOU MIGHT BE TAKING. AND SEE MY NOTE ABOVE AS YOU CONTINUE WITH THIS THEY JUST SAID IN THE USA YOU ARE GOING TO SEE THE NAME OF THIS MEDICATION CHANGE AT ANYTIME.
BECAUSE IT IS GETTING MIXED UP WITH OTHER MEDICATIONS. THIS COULD HAPPEN AT ANYTIME SO DON'T WORRY ABOUT IT. but before you take pretty much anything you should get it okay by the doctor or pharmacist. have a good weekend my friend. Chuck1957
I have major depression disorder and anxiety disorders. I take Effexor, Seroquel, Xanax, Lyrica, and Adderall. Total zombie mode. I decided to cut my 200mg Seroquel in half and Effexor ER 300 mg in half. For weeks I had been feeling much better, getting up, doing housework.. But yes a little more agitated, anxiety, depression but was a welcome trade. This past Thursday I went to my Psych. And told him all the above. He decided to give me Trintellix 10mg. I asked what I was replacing and he said Effexor. No further instructions and having faith in my doc, I took Trintellix that night instead of Effexor. To follow was major nausea and my usual migraines seemed worse. Yesterday I woke up early. Feeling bad but had an appointment with my gp. Felt bad all day.
Took another Trintellix last night with night meds and woke up this morning with the worst migraine I've ever had and I cried so hard. My body hurt so bad I swore I had a fever but didn't. Point being here, he told me get rid of Effexor and start Trintellix. I was not told to slowly go off one onto the other. Two days time I thought I was dying. I took my Effexor today and will never take another Trintellix again. The worst day possibly in my life.
I feel your pain! I was on Effexor XR 150mg for 3 yrs without it really ever helping. I heard about Trintellix and asked to be switched. My MD put me on 20mg and discontinued the Effexor without tapering. She said, just try to power through the withdrawal side effects. HA! Power through? I have never felt worse... headaches, bizarre dreams, dizziness, brain zaps, sadness, sleepiness etc. i've read it can sometimes take up to a year for withdrawal symptoms to completely disappear, yikes. On another note, I'm a recovering alcoholic and a great side effect from Trintellix is I have no desire to drink at all!
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2011 • 2 answers
Withdrawal - Weened off of Effexor 120 XR completely 2 weeks ago after being on it for 12 years for?
Posted 19 Mar 2013 • 3 answers
Posted 29 May 2014 • 2 answers
Posted 24 Sep 2015 • 6 answers
Posted 27 Nov 2016 • 3 answers